Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: mood swings Christ_empowered

Posted by phidippus on November 25, 2017, at 14:20:21

In reply to mood swings, posted by Christ_empowered on November 25, 2017, at 10:36:31

Well, Wellbutrin isn't adding up for you. I would stop it.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1096035
URL: http://www.dr-bob.org/babble/20161215/msgs/1096044.html